Most Accessed Articles

Glaucoma Drug Therapy in Pregnancy: Literature Review and Teratology Information Service (TIS) Case Series

, 2018; 13(1): 3-11.

Marcella Pellegrino*, Luisa D`Oria, Carmen De Luca, Giacomina Chiaradia, Angelo Licameli, Caterina Neri, Marta Nucci, Daniela Visconti, Alessandro Caruso and Marco De Santis


DOI: 10.2174/1574886312666171030125804


Anti PD-1 and PDL-1 Immunotherapy in the Treatment of Advanced Non- Small Cell Lung Cancer (NSCLC): A Review on Toxicity Profile and its Management

, 2016; 11(1): 62-68.

Assunta Sgambato, Francesca Casaluce, Paola C. Sacco, Giovanni Palazzolo, Paolo Maione, Antonio Rossi, Fortunato Ciardiello and Cesare Gridelli


DOI: 10.2174/1574886311207040289



Risks Associated with SGLT2 Inhibitors: An Overview

, 2018; 13(2): 84-91.

Mahakpreet Singh and Anoop Kumar*


DOI: 10.2174/1574886313666180226103408



Dolutegravir-Related Neurological Adverse Events: A Case Report of Successful Management with Therapeutic Drug Monitoring

, 2018; 13(1): 69-71.

Francois Parant*, Patrick Miailhes, Florence Brunel and Marie-Claude Gagnieu


DOI: 10.2174/1574886313666180116124046


Off-Label Use of Drugs and Adverse Drug Reactions in Pediatric Units: A Prospective, Multicenter Study

, 2018; 13(3): 200-207.

Andrea D. Pratico*, Laura Longo, Silvana Mansueto, Lucia Gozzo, Ignazio Barberi, Venera Tiralongo, Vincenzo Salvo, Raffaele Falsaperla, Giovanna Vitaliti, Mario La Rosa, Salvatore Leonardi, Antonio Rotondo, Nicoletta Avola, Debora Sgarlata, Annalisa Damiano, Massimo Tirantello, Gaspare Anzelmo, Domenico Cipolla, Angelo Rizzo, Antonio Russo, Martino Ruggieri, Salvatore Salomone and Filippo Drago


DOI: 10.2174/1574886313666180619120406


A Case Report of Antitubercular Drugs Induced Exanthematous Reaction Complicated by Acute Onset Levofloxacin Induced Toxic Epidermal Necrolysis (TEN)

, 2018; 13(1): 41-43.

Khushboo Gajjar*, Hiren Hirapara, Chandra Sekhar Jaiswal, Manish Barvaliya, Hita Shah and Chandrabhanu Rajkishor Tripathi


DOI: 10.2174/1574886311666160427104417



A Case of Inappropriate Self-Medication Compounded with Prescribing vis-à-vis Dispensing Errors and the Hazardous Consequence

, 2018; 13(1): 51-54.

Sukalyan Saha Roy*, Anupam Roy, Ranjita Santra (Dhali), Chiranjib Bagchi, Gautam Banerjee and Santanu K. Tripathi


DOI: 10.2174/1574886312666170919174925



Webmaster Contact: info@benthamscience.org
Copyright © 2018 Bentham Science